# SDR REXA2021030100258

- Difficulty date: March 1, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 37,794 hours, 28,367 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plate
- Part number: SH670365521
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AND R/H OVERWING EMERGENCY EXIT STEP PLATES HAVE MINOR CORROSION AROUND NUTPLATE HOLES. - REMOVED AND REPLACED BOTH EXIT STEP PLATES IAW CRJ 700 SRM 51-41-02-001-001-A01.
